# SDR AALA202110041520

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 3,372 hours, 974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE TO 1700 PSI PER AMM 52-10-00.
